# SDR SWIA201125765

- Difficulty date: February 26, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 18,494 hours, 15,661 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER LEADING EDGE SKIN IS CHAFED.  (C-CHECK)  REPAIR PER REO.
